# SDR P2EA01157

- Difficulty date: August 10, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-CHECK INSPECTION PER S/B 737-53A1173, FOUND PRESSURE BULKHEAD BS 178, WEB CRACKED AT RBL 11.5-WL 213, PRESSURE BULKHEAD BS 178 FLOOR WEB SECTION CRACKED AT SL 207, PRESSURE BULKHEAD BS 178 LEFT SIDE LATERAL CHORD CRACKED AT WL 207, PRESSURE BULKHEAD BS 178 LEFT AND RIGHT INTERCOSTALS CRACKED AT WL 195.  (M)
